Ask an expert
Question

06 Aug 2007

contraceptives
HI Doc i'm thinking about swaping condoms for other forms of contraceptives .I suffer from severe PMS and I HAVE skin probems .I heard the injection stops u'r peroids .my QUESTION IS -if the injection stops ones periods does it mean PMS also stops?ANOTHER QUESTION - Does NORDETTE help with PMS and skin problems ?AND what contraceptive stops PMS and skin problems , or at least help tone down the effects??I CAN'T LIVE LIKE THIS ANYMORE , I'M TIRED OF PMS AND MY SKIN BREAKING OUT EVERY MONTH .PLEASE HELP??
Answer 394 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Pill may be a better option for PMS and acne.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.